# SDR DXTA2023081192710

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 3,273 hours, 2,158 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 81691531
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR CAS MESSAGE DISPLAYED AFTER ENGINE START. OPENED DOOR TO ATTEMPT TO RECLOSE AND IT WOULD NOT DO SO. RAN CHECKLIST PROCEDURES TO ATTEMPT DOOR RESET. THAT ALSO DID NOT WORK.  REMOVED CABIN THRESHOLD HARNESS ASSY FAILED PN: 8469153-1 SN: NSN AND INSTALLED A NEW CABIN THRESHOLD HARNESS ASSY PN: 8169153-1 SN: NSN SUPPLIED BY NETJETS ALL WORK DONE PER CE680A AMM 52-10-00 PERFORMED OPERATIONAL CHECK SUCCESSFULLY PER CE680A AMM 52-10-00
